Über das Zerfallen von Systemen von Polynomen.

Gerhard Salomon

Jahresbericht der Deutschen Mathematiker-Vereinigung (1915)

  • Volume: 24, page 225-246
  • ISSN: 0012-0456; 1869-7135

How to cite


Salomon, Gerhard. "Über das Zerfallen von Systemen von Polynomen.." Jahresbericht der Deutschen Mathematiker-Vereinigung 24 (1915): 225-246. <http://eudml.org/doc/145443>.

author = {Salomon, Gerhard},
journal = {Jahresbericht der Deutschen Mathematiker-Vereinigung},
pages = {225-246},
title = {Über das Zerfallen von Systemen von Polynomen.},
url = {http://eudml.org/doc/145443},
volume = {24},
year = {1915},

AU - Salomon, Gerhard
TI - Über das Zerfallen von Systemen von Polynomen.
JO - Jahresbericht der Deutschen Mathematiker-Vereinigung
PY - 1915
VL - 24
SP - 225
EP - 246
UR - http://eudml.org/doc/145443
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.